×

zbMATH — the first resource for mathematics

On the product of normal spaces. Uniformities on \(\Sigma\)-products. (English. Russian original) Zbl 0259.54006
Sov. Math., Dokl. 13, 1068-1071 (1972); translation from Dokl. Akad. Nauk SSSR 205, 1033-1035 (1972).

MSC:
54B10 Product spaces in general topology
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
54D30 Compactness
54D15 Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)
54D55 Sequential spaces
PDF BibTeX XML Cite